I have my last script for suboxones... And I am having a hard time finding a new dr. So I am thinking I should cut down my dose to. 2 ( quarter) how long should I cut down for so I dont have to with drawl, I could do every other day than what???
18 Aug 2010
For most people who are on suboxone ( not counting someone who has just gotten on it i.e inducted) you can safely and comfortably reduce your dose without much problem. The method that worked for me was to reduce it by 2 milligrams every 4 weeks. Others have used different methods, Robert_325 has a really quick way to taper. You can ask him for it. Subs stays on your receptor sites for 3 to 5 days so should you feel that you are withdrawing ( and I can almost promise you you won't) you can always take a small 2 mg piece to get you comfortable.Recently I tapered again and took 2 mg in am, 2 in afternoon and then after 4 weeks, discontinued the afternoon dose. Then split the 2 mg ( I have been on the smaller 2 mg pills for awhile) into equal pieces and tried it again. I have been totally comfortable, no signs of withdrawal.
When I tried to go from 1 mg daily to .5, I sometimes woke up in the early morning with a slight amount of restlessness, took a very small piece and got back to sleep. MPVT mentioned walking to release endorphins and reboot the neurotransmitters, and it worked and I am now at .5 mgs per day. He also said that opiate users tend to think each ache and pain is withdrawal and it usually isn't. He is right. Google the COWS sheet and take that test if you truly think you are in withdrawal. COWS stands for Clinical Opiate Withdrawal Scale and the doctor is supposed to give you that test before your induction. It lists the various symptoms of withdrawal and lets you rate your symptoms from 0 to 4. Best of Luck to you, I hope you stay as comfortable as I did. My counselor said the brain needs 4 weeks at the lower dose to acclimate so that is why I used a 4 week schedule. Like I said, Robert_325 has a quicker taper and he works with suboxone patients.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Opiate Dependence - Been on opiates for a dozen years because of chronic back and neck condition. I?
... can't seem to take the meds as prescribed, running out of my oxycodone halfway through the month.To avoid w/d symps, I've been getting ...
2 answers • 5 Sep 2011
So I've been on subs for about a year, started on 8mg under the tongue and immediately started cutting them in half and trying to ween myself ...
3 answers • 1 Oct 2011
I have been takeing Suboxone for 1yr. next week & it has SAVED MY LIFE!!! I'm takeing two 8mg's a day & my DR is starting 2 want me ...
4 answers • 8 Oct 2011
Hello I have been a heavy opiate user for half my life due to herniated disks and degenerative disk?
s. I have taken every opiate under the sun. I have taken suboxone in the past. I do believe its a miracle drug for people seriously wanting to get ...
3 answers • 10 Jan 2012
I have recently tried Suboxone and immediately felt like myself again... Do I go to my P.C. for help in getting on it? I have a very long history of ...
4 answers • 20 Jan 2012